Review: could The flu cause Ammonia increased?
Summary: Ammonia increased could be caused by The flu, especially for people who are male, 10-19 old, and take Tamiflu.
We study 7,162 people who have The flu from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
How are my drugs for patients like me? On eHealthMe, you can research 300 million drug outcomes from FDA and social media. All studies are personalized to gender and age. Start now, it's anonymous, simple & free >>>
The flu (latest reports from 97,193 patients) is typically treated by Tamiflu, Ibuprofen, Amoxicillin, Tylenol, Acetaminophen, Nyquil.
Ammonia increased (latest reports from 12,527 patients) has been reported by people with hepatitis c, hepatic neoplasm malignant, convulsion, epilepsy, high blood pressure.
On Apr, 9, 2014: 7,159 people who have the flu are studied. Among them, 1 (0.01%) has Ammonia Increased. They amount to 0.01% of all the 12,491 people who have Ammonia Increased on eHealthMe.
Gender of people who have the flu and experienced Ammonia increased * :
|Ammonia increased||0.00%||100.00% |
Age of people who have the flu and experienced Ammonia increased * :
|Ammonia increased||0.00||0.00||0.00||0.00||0.00||0.00||0.00||0.00 |
Severity of the symptom * :
Top co-existing conditions for these people * :n/a
Most common drugs used by these people * :
- Tamiflu (1 people, 100.00%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Related topic: The flu, Ammonia increased
You can also:
Common treatments for The Flu and their efficacy:
Could your drug cause it?
Comments from related studies:
From this study (2 weeks ago):
Three doses ended up in hospital very severe chest pains. Scale 1 to 10 I called them a 15.
From this study (1 month ago):
NOTE: Patient began illness on 2/13/14 & prescription began on 2/14/14, Symptoms occurred approximately 5 days later.
My mom was prescribed tamiflu and a cpack of arithimiazine while she had pneumonia and was thought to maybe have the flu. After four -five days of taking the prescriptions she began to develop lesions on her hands and had extreme muscle pane & joint pain in her arms, neck, back, knees and ankles, she also had extreme tiredness which progressed after 10 days. She was then prescribed 20 mg prednisone twice a day to remove the lesions, however the lesions did not clear up, but the pain was alleviated to where my mom was not suffering and could move better. After the 10 days she returned to work (legal assistant) and after four days her & being off the prednisone her ankles swelled to abnormal proportions. She then digressed even further by week four, more swelling, no energy and joint pain and movement along with more lesions continued. Note: Night sweats and low temps of 96 & 97 occured. Chills and sweats have been constant throughout the day during this time. March 14 she was put pack on predinsone at 29mg daily, as of March 15th she noticed no signs of energy gain, or relief from pain as before. Will check with her today. She is unable to walk with ease around the house, or lift medium weight objects due to the lesions. She has recently been diagnosed with Sweets Disease (maybe)
From this study (2 months ago):
Was taken to the hospital by daughter because of dementia type symptoms while on pain meds for back and being a heavy smoker. Was diagnosed in the hospital with COPD and aspiration pneumonia. Was put on Bi-pap machine but confusion symptoms did not improve. Ammonia levels were checked and were in the 70's. My liver was checked and was fine. Was given Lactulose and symptoms improved every day. After being released from the hospital with new meds, smoke cessation, and ammonia levels in the 20's.. 5 days later my daughter took me back because of more confusion symptoms. Ammonia levels were back up to 45 and they gave me more lactulose to take home to use and symptoms have improved. So at this point it seems my COPD is under control but I am constantly worried about my ammonia levels increasing. I dont want to over take any lactulose because I dont want to mess up my potassium levels. So what's causing the ammonia to increase??
Post a new comment OR Read more comments
Can you answer these questions (what is this?):
More questions for: The flu, Ammonia increased
More reviews for: The flu, Ammonia increased
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.